“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8435
School of Mathematics
  Title:   Solution of a parabolic equation with a time-dependent coefficient and an extra measurement using the decomposition procedure of adomian
  Author(s):  M. Dehghan (Joint with M. Tatari)
  Status:   Published
  Journal: Physica Scripta
  Vol.:  72
  Year:  2005
  Pages:   425-431
  Supported by:  IPM
In this work we consider an inverse problem of finding an unknown timedependent parameter in one-dimensional parabolic equations. This problem appears widely in modeling of several phenomena in physics and engineering. Adomian decomposition method is applied for finding the solution of this problem, The decomposition procedure of Adomian is a powerful tool for solving various kinds oflinear and non linear problems. To show the efficiency of the technique, we will present the results of applying this method to two problems from the literature and compare it with some well known finite difference schemes.

Download TeX format
back to top
scroll left or right